← Return to Sensitive to tapering off of antidepressants

Discussion

Sensitive to tapering off of antidepressants

Depression & Anxiety | Last Active: Jun 1 11:15am | Replies (6)

Comment receiving replies
@JustinMcClanahan

Hello @anonymouslas and @mjsmimi. Here is another discussion you may be interested in reading through, https://connect.mayoclinic.org/discussion/tips-on-minimising-withdrawal-symptoms-from-effexor-aka-venlafaxine/. It is a robust discussion where many members have discussed withdrawing and tapering off of Effexor. It is a long discussion, but you can read through some of the posts and jump in where you feel comfortable.

Jump to this post


Replies to "Hello @anonymouslas and @mjsmimi. Here is another discussion you may be interested in reading through, https://connect.mayoclinic.org/discussion/tips-on-minimising-withdrawal-symptoms-from-effexor-aka-venlafaxine/...."

All all,

I have successfully weened off effoxer, with the doctors "unsupported" prescription. His words while handing me the prescription were "you are just going to get depressed again"

Whatever you do, do NOT try to do it cold turkey, I tried a couple times & ended up going back as the head zaps, racing heart rate, sweats & mood swings were too much.

I have been completely off them for the last couple weeks. I am heading into my 50's, going through menopause, periods are out of wack or is it "med-a-pause" lol.

But the weight is piling on!! I am eating with way more awareness & have been exercising regularly.

Has anyone experienced the weight gain after tapering off these med's & if so, has anyone found a way to streamline the weight gain. with this weight gain, I am starting to become a "debbie downer"
Any suggestions would be greatly appreciated.

cheers